# SDR SWAA2021110127571

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH FLOOR CAP STRIP ADJOINING PLATE CORRODED BACK SIDE AROUND FASTNER HOLES.  REMOVED CORROSION IAW 737 SRM 51-10-02. ORIGINAL THICKNESS .063; REMAINING .045; LOSS OF .018. FOUND TO BE OUT OF LIMITS. REPLACED.
